Actifed Tablet

2,150.00

Actifed Tablets contain two ingredients: Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes which can be helpful in treating colds, flu, allergies and hayfever. It unblocks sinuses, stuffy noses and dries runny noses

Compare

Description

Actifed Tablets contain two ingredients: Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes which can be helpful in treating colds, flu, allergies and hay fever. It unblocks sinuses, stuffy noses and dries runny noses

Reviews

There are no reviews yet.

Be the first to review “Actifed Tablet”

Your email address will not be published. Required fields are marked *